RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alimov, A L

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:152
Abstract pages:1475
Full texts:627
References:125

http://www.mathnet.ru/eng/person24253
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/24795

Publications in Math-Net.Ru
1988
1. A. L. Alimov, “A method of data compression for the digital correction of the readings of a measuring system”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988),  981–991  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 13–20
1986
2. A. L. Alimov, “Piecewise-Chebyshev approximation of experimental data”, Zh. Vychisl. Mat. Mat. Fiz., 26:12 (1986),  1763–1772  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:6 (1986), 102–107
1979
3. A. L. Alimov, E. V. Damaskinsky, “Self-adjoint phase operator”, TMF, 38:1 (1979),  58–70  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 38:1 (1979), 39–47
1977
4. A. L. Alimov, “Feynman path integrals on nonlinear phase space”, TMF, 30:2 (1977),  159–167  mathnet  mathscinet; Theoret. and Math. Phys., 30:2 (1977), 100–106
1974
5. A. L. Alimov, “Hamiltonian form of a Feynman path integral”, TMF, 20:3 (1974),  302–307  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 20:2 (1974), 837–840
6. A. L. Alimov, “Representation of Boundary Problem by the Peyoman's Path Integral”, Zap. Nauchn. Sem. LOMI, 42 (1974),  6–11  mathnet  mathscinet  zmath
1972
7. A. L. Alimov, “On the relationship between functional integrals and differential equations”, TMF, 11:2 (1972),  182–189  mathnet  mathscinet; Theoret. and Math. Phys., 11:2 (1972), 434–439
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020